# SDR ZW0A011001

- Difficulty date: October 19, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 12,925 hours, 6,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE SKIN STANDOFF WAS DAMAGED AT BELT RING STA 1443, BETWEEN LONGERON 16L AND 17L.  REPAIRED PER SRM 53-03, PAGE 7 AND PAINTED PER SRM 51-10-3.
